Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 0.516
Source Normalized Impact per Paper (SNIP) 2014: 1.430
Impact per Publication (IPP) 2014: 0.613

Mathematical Citation Quotient (MCQ) 2014: 0.51



Some inverse problems for acoustic equation in cylindrical domain

T. V. Bugueva

Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Science, Acad. Koptyug prosp., 4, Novosibirsk, 630090, Russia. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 12, Issue 6, Pages 581–596, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/1569394042545139,

Publication History

Published Online:

We consider one- and multi-dimensional inverse problems for acoustic equation utt = c 2u – ∇ ln ρ· ∇u) in a medium filling interior of a cylinder infinite with respect to the variable z. For the one-dimensional problem of reconstruction of acoustic medium parameters (the velocity c(r) and the density ρ(r)) we present necessary and sufficient conditions of unique solvability. In multi-dimensional case we investigate the inverse problem of reconstruction of the velocity c(r, φ, z) assuming the density ρ(r) is known. Estimates of conditional stability are obtained in the both cases.

Comments (0)

Please log in or register to comment.